Second order Lie surface for ruled surfaces of congruence
Doklady Akademii Nauk, Tome 117 (1957) no. 2, pp. 177-179
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_117_2_a3,
author = {S. E. Karapetyan},
title = {Second order {Lie} surface for ruled surfaces of congruence},
journal = {Doklady Akademii Nauk},
pages = {177--179},
year = {1957},
volume = {117},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_117_2_a3/}
}
S. E. Karapetyan. Second order Lie surface for ruled surfaces of congruence. Doklady Akademii Nauk, Tome 117 (1957) no. 2, pp. 177-179. http://geodesic.mathdoc.fr/item/DAN_1957_117_2_a3/